# SDR DL757002167

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 37,654 hours, 18,360 cycles
- Engine time: 33,691 hours, 16,785 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 784750A6
- Part serial: 810319
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GROUND CREW REPORTED SPARKS COMING FROM LEFT ENGINE DURING INITIAL START.  REPLACED NR 1 ENGINE STARTER.
